# SDR UIEA2019011502956

- Difficulty date: January 15, 2019
- Submitted: January 15, 2019
- Operation: Air carrier
- Aircraft: N1511A
- Make and model: Boeing 767383
- Aircraft serial: 24318
- Aircraft time: 99,125 hours, 15,736 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Seal
- Condition: Missing
- Location: First Aid Kit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAL MISSING 1ST AID KIT BY ENTRY DOOR( TRANSFERRED TO MDDR 105928 MEL 25-64-01-01B CAT D MBCB 15MAY19 PLACARD INSTALLED. RESEALED FIRST AID KIT IAW AMM 25-60-00 THIS CLEARS MDDR 105928 PLACARD REMOVED. )
